# SDR UPS04243238

- Difficulty date: September 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 653414414
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON WING CENTER SECTION AT BS 775 RBL 45 ON LOWER FLANGE.  HFEC CARRIED OUT IAW NDT M 51-00-00.  RESULT - CRACKS CONFIRMED.  FWD SECTION OF CHORD REMOVED AT BS 740 - BS 780 RBL 45 IAW 51-30-2.  CENTER SECTION CHORD FWD SECTION AT RBL 45 BS 740 - 780 INSTALLED.
